Mucus Relief Maximum Strength

$46

Higher dose, extended-release relief from all the stuff that blocks you up - congestion, sinus pressure, and stuffy nose. And unlike Mucinex, our pills are free from dyes, color additives and salicylates.

Active Ingredient: Guaifenesin 1200 mg extended-release, 150 tablets

Compare To: Mucinex 1200 mg (but dye-free guaifenesin!)

Are you...

Suffering from congestion & stuffiness and want the most powerful relief out there

Good For

  • Chest congestion from allergies, cold, flu etc.
  • Thinning, loosening, & clearing mucus
  • Extended relief

Not For

  • Sneezing, itching, and other typical allergy symptoms. Check out our Allergy Collection for these.
  • Cough suppression


More pics for you!